# SDR KBM2004F00192

- Difficulty date: August 5, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500846
- Part serial: 2245
- Condition: Inoperative
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC INOPERATIVE RESET 1 AMP CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED.
